# SDR 5APR577Y61

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N619AF
- Make and model: Pilats PC1245
- Aircraft serial: 619
- Aircraft time: 4,605 hours, 4,518 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,605 hours, 4,518 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Disc
- Part number: 244759B
- Condition: Cracked
- Location: Mlg
- Part time: 1,234 hours, 1,182 cycles
- Component: Brake
- Component part number: 9595601512
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BRAKE, OTBD DISC FOUND CRACKED DURING A LINE CHECK.  THE RT BRAKE ASSY WAS R & R WITH A SERVICEABLE UNIT IAW AMM 12-A-32-40-03-00A-920B-A.
